# SDR 96FDEA01244

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- System (JASC): 7931 · Engine Oil Pressure
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cb Panel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RECEIVED ECAM WARNING FOR ADC NR 2 FAULT PITCH TRIM NR 2 TRIPPED YAW DAMP NR 2 TRIPPED, THEN GOT LOW IPIL PRESS ON NR 2 ENG ECAM AND ANALOG GAUGE WAS ZERO, RETURNED TO LANDING PDX.  R7R OIL PRESS TRANSMITTER NO HELP AT ALL. FINALLY DISCOVERED THE CB CONTROLLING BUSS BAR 231XP POPPED.  RESET AND OIL PRESSURE NOW OK AND ALL OTHER ADC SUFF BACK TO NORMAL.
